Janina Ewert

Articles in Scholarly Journals [Incomplete List]

  1. Semilocal connectedness of product spaces and s-continuity of maps
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 4, pp. 257–264, 2000
  2. On strong form of Arzela convergence
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 417–421, 1997
  3. Note on limits of simply continuous and cliquish functions
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 447–450, 1994